# SDR 2000ZZZX437

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bleeder Port
- Part number: 5010520
- Condition: Broken
- Location: Brake Assy
- Part time: 3,597 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 4551 - ON APPROACH TO ATLANTA WHEN LANDING GEAR WAS SELECTED DOWN, CREW RECEIVED A 'HYDRAULIC 2 LOW PRESSURE' CAPTION ON THE EICAS.  A GO-AROUND WAS COMPLETED.  AN EMERGENCY WAS DECLARED AS A PRECAUTION DUE TO THE LOSS OF OUTBOARD BRAKES.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REPLACED THE NR 2 HYDRAULIC PUMP AND INVESTIGATION SHOWED THE RIGHT OUTBOARD BRAKE BLEEDER PORT WAS BROKEN OFF FROM THE AIRCRAFT.  THIS REQUIRED REPLACEMENT OF THE BRAKE ASSEMBLY.  (X)
